A1 Journal article (refereed)
Structural bias in population-based algorithms (2015)


Kononova, A. V., Corne, D. W., De Wilde, P., Shneer, V., & Caraffini, F. (2015). Structural bias in population-based algorithms. Information Sciences, 298, 468–490. https://doi.org/10.1016/j.ins.2014.11.035


JYU authors or editors


Publication details

All authors or editors: Kononova, Anna V.; Corne, David W.; De Wilde, Philippe; Shneer, Vsevolod; Caraffini, Fabio

Journal or series: Information Sciences

ISSN: 0020-0255

eISSN: 1872-6291

Publication year: 2015

Volume: 298

Issue number: 0

Pages range: 468–490

Publisher: Elsevier

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.ins.2014.11.035

Publication open access: Not open

Publication channel open access:

Publication is parallel published: http://arxiv.org/abs/1408.5350

Additional information: Lehdellä vain volyyminumerointi.


Keywords: evolutionary computation; optimisation

Free keywords: Structural bias; Algorithmic design; Population-based algorithm


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2015

JUFO rating: 1


Last updated on 2021-09-06 at 20:37